# SDR IPXA2017120724267

- Difficulty date: December 7, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 23,496 hours, 15,631 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Broken
- Location: Mlg Doors
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - AFTER DEPARTURE THE NOSE GEAR DOORS DID NOT CLOSE. THE CREW PERFORMED AN ATB TO RFD. EMERGENCY DECLARED.   FOUND LINKAGE FOR GEAR OPERATED SEQ VLV BROKEN. REPLACED LINKAGE WITH REF TO AMM 32-34-07-404-010; OPS CK GOOD.
